Riesz transform under perturbations via heat kernel regularity

Renjin Jiang, Fanghua Lin

Research output: Contribution to journalArticle

Abstract

Let M be a complete non-compact Riemannian manifold. In this paper, we derive sufficient conditions on metric perturbation for stability of Lp-boundedness of the Riesz transform, p∈(2,∞). We also provide counter-examples regarding in-stability for Lp-boundedness of Riesz transform.

Original languageEnglish (US)
Pages (from-to)39-65
Number of pages27
JournalJournal des Mathematiques Pures et Appliquees
Volume133
DOIs
StatePublished - Jan 2020

Keywords

  • Harmonic functions
  • Heat kernels
  • Perturbation
  • Riesz transform

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Riesz transform under perturbations via heat kernel regularity'. Together they form a unique fingerprint.

  • Cite this